ent-icon
Tinnitus ...
Help having tinnitus problem before 2 days due to minoxidil dauses I think how can I overcome it help I am in fear about permanent hear loss
92 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. D.Vidyasagar
Rhinologist 12 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi Tinnitus has a lots of causes. Get a hearing test done and if there is any hearing loss visit an ENT doctor.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.